RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2002, Volume 57, Issue 3(345), Pages 149–150 (Mi umn518)  

This article is cited in 2 scientific papers (total in 2 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

A criterion for the embeddability of $(r,q)$-polycycles

M. Dezaa, M. I. Shtogrinb

a Ècole Normale Supérieure, Département de mathématiques et applications
b Steklov Mathematical Institute, Russian Academy of Sciences

DOI: https://doi.org/10.4213/rm518

Full text: PDF file (205 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2002, 57:3, 589–591

Bibliographic databases:

MSC: 05C38, 05C10
Accepted: 25.03.2002

Citation: M. Deza, M. I. Shtogrin, “A criterion for the embeddability of $(r,q)$-polycycles”, Uspekhi Mat. Nauk, 57:3(345) (2002), 149–150; Russian Math. Surveys, 57:3 (2002), 589–591

Citation in format AMSBIB
\Bibitem{DezSht02}
\by M.~Deza, M.~I.~Shtogrin
\paper A~criterion for the embeddability of $(r,q)$-polycycles
\jour Uspekhi Mat. Nauk
\yr 2002
\vol 57
\issue 3(345)
\pages 149--150
\mathnet{http://mi.mathnet.ru/umn518}
\crossref{https://doi.org/10.4213/rm518}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1918863}
\zmath{https://zbmath.org/?q=an:1045.05035}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2002RuMaS..57..589D}
\elib{http://elibrary.ru/item.asp?id=13883073}
\transl
\jour Russian Math. Surveys
\yr 2002
\vol 57
\issue 3
\pages 589--591
\crossref{https://doi.org/10.1070/RM2002v057n03ABEH000518}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000178591700009}
\elib{http://elibrary.ru/item.asp?id=13883073}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0036558717}


Linking options:
  • http://mi.mathnet.ru/eng/umn518
  • https://doi.org/10.4213/rm518
  • http://mi.mathnet.ru/eng/umn/v57/i3/p149

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. Deza, M. I. Shtogrin, “Extremal and Nonextendible Polycycles”, Proc. Steklov Inst. Math., 239 (2002), 117–135  mathnet  mathscinet  zmath
    2. M. Deza, M. I. Shtogrin, “A metric of constant curvature on polycycles”, Math. Notes, 78:2 (2005), 204–212  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:259
    Full text:91
    References:27
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020